MAUDE Adverse Event Report: EDWARDS LIFESCIENCES SAPIEN M3 DOCK STEERABLE CATHETER; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED

EDWARDS LIFESCIENCES SAPIEN M3 DOCK STEERABLE CATHETER; PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Model Number 9880DDSA
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Codes Hemolysis (1886); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
Edwards received a report of a sapien m3 procedure in mitral position where there was a severe pvl after deployment, requiring a plug.Pvl was reduced to mild after the plug.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.Additional information received that on pod 13 the patient was hemolyzing a bit.On pod 18 the physician advised that they will go back in to assess if they need to plug the pvl further.Additional information received that they attempted but were unable to plug the pvl further.They advised the patient is now unfortunately on hospice.The manufacturer's investigation is ongoing and a follow-up report will be submitted when the investigation is complete.
 
Additional Manufacturer Narrative
The following sections were updated/corrected/added: b4, g3, g6, h2, h6 and h11.The complaint for intraprocedural paravalvular leak - between dock and anatomy was confirmed with empirical evidence.Based on the available information from the event description, case notes, and engineering investigation, there is no indication that patient factors (e.G.Commissure to commissure distance and/or pre-existing commissural health conditions, such as leaflet cleft, perforation, prolapse, flail, and/or mac) or procedural factors (e.G.Low dock deployment, incorrect or canted dock position, and/or crisscrossed dock) contributed to the event.This issue is not related to a device malfunction that is related to a manufacturing deficiency, labeling issue, or device related infection therefore a dhr is not required.Since there are no confirmed product or labeling/ifu/training material non-conformances affecting distributed product and no other triggers have been met, no preventative or corrective actions are required.

Brand Name
SAPIEN M3 DOCK STEERABLE CATHETER
Common Device Name
PROSTHESIS, MITRAL VALVE, PERCUTANEOUSLY DELIVERED
Manufacturer (Section D)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer (Section G)
EDWARDS LIFESCIENCES
1 edwards way
irvine CA 92614
Manufacturer Contact
cassandra cook
1 edwards way
irvine, CA 92614
5743778277
MDR Report Key24120888
Report Number2015691-2026-10505
Device Sequence Number9371416
Product Code NPU
UDI-Device Identifier00690103219760
UDI-Public(01)00690103219760(17)270911(11)250911
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P250019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9880DDSA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer01/26/2026
03/04/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date02/09/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale